# SDR DL72W953365

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 7110 · Engine Cowling System
- Part: Support Ring
- Condition: Worn
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 2 ENG COWL SUPPORT RING WORN.  REPAIRED PER M/M 53-11-0 PAGE 801.
